# SDR 20000505SH007

- Difficulty date: April 4, 2000
- Submitted: May 5, 2000
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 304418301
- Condition: Damaged
- Location: Power Turbine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART WAS REMOVED FROM STOCK NEW.  BLADE PLATFORM ON ONE BLADE WAS FOUND TO BE TAPERED AND VERY THIN.  P&WC WAS NOTIFIED AND WERE ADVISED TO REMOVE BLADE FROM STOCK AND SHIP BAD BLADE BACK TO P&WC.  PART WAS NEVER PUT INTO SERVICE. (X)
